# SDR 07FDEA01660

- Difficulty date: April 29, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 16,383 hours, 8,889 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, E
- Precautionary procedure: C, E

## Discrepancy

HIGH SPEED REJECT CLE 24L AT 135 KTS.  A SEAGULL WENT  IN THE NR 2 ENG FOLLOWED BY A HEAVY VIBRATION.  NR 2 ENG INDICATIONS APPEARED NORMAL AFTER STOPPING THE AIRCRAFT.  [SUP 05-04-07]    REPLACED 5 EA. 1ST. STG. FAN BLADES PER MM  72-21-00-4-05. SPINNER STILL TO BE INSTALLED.   RAN NR 2 ENG AS PER A300 JRH  PERFORMED VIBRATION SURVEY.  ENGINE PARAMETERS CHECKS OK DURING 40 AND 83 PERCENT POWER ASSURANCE.  DURING 40 PERCENT PARAMETERS INDICATE   D VIB (N1) .2 AND VIB (N2) .6.  THE PARAMETERS   DURING 83 PERCENT INDICATED VIB (N1) .8 AND VIB (N2) .4.   ENGINE REMAINS IN LIMITS AS PER VIBRATION SURVEY.   OPS CHECKS OK, OK FOR SERVICE.
